Table of Contents
International Journal of Stochastic Analysis
Volume 2014, Article ID 409345, 10 pages
http://dx.doi.org/10.1155/2014/409345
Research Article

Limit Properties of Transition Functions of Continuous-Time Markov Branching Processes

State Testing Center under Cabinet of Ministers of Republic of Uzbekistan, Karshi State University, 17 Kuchabag, 180100 Karshi, Uzbekistan

Received 4 July 2014; Revised 7 September 2014; Accepted 21 September 2014; Published 19 October 2014

Academic Editor: Ravi P. Agarwal

Copyright © 2014 Azam A. Imomov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Kolmogorov and N. A. Dmitriev, “Branching stochastic process,” Reports of Academy of Sciences of USSR, vol. 56, pp. 307–315, 1947 (Russian). View at Google Scholar
  2. T. E. Harris, Theory of Branching Stochastic Process, Mir Publisher, Moscow, Russia, 1966, (Russian).
  3. B. A. Sevastyanov, Branching Processes, Nauka, Moscow, Russia, 1971, (Russian). View at MathSciNet
  4. B. A. Sevastyanov, “The theory of branching random processes,” Uspekhi Matematicheskikh Nauk, vol. 6, no. 46, pp. 47–99, 1951 (Russian). View at Google Scholar · View at MathSciNet
  5. C. R. Heathcote, E. Seneta, and D. Vere-Jones, “A refinement of two theorems in the theory of branching processes,” Theory of Probability and Its Applications, vol. 12, no. 2, pp. 341–346, 1967. View at Google Scholar · View at MathSciNet
  6. A. V. Nagaev and I. S. Badalbaev, “A refinement of certain theorems on branching random process,” Litovskiy Matematicheskiy Sbornik, vol. 7, no. 1, pp. 129–136, 1967 (Russian). View at Google Scholar
  7. V. M. Zolotarev, “More exact statements of several theorems in the theory of branching processes,” Theory of Probability and Its Applications, vol. 2, no. 2, pp. 256–266, 1957 (Russian). View at Google Scholar · View at MathSciNet
  8. V. P. Chistyakov, “Local limit theorems in theory of branching random process,” Theory of Probability and Its Applications, vol. 2, no. 3, pp. 341–346, 1957 (Russian). View at Google Scholar
  9. W. Anderson, Continuous-Time Markov Chains: An Applications-Oriented Approach, Springer, New York, NY, USA, 1991. View at MathSciNet
  10. J. Li, A. Chen, and A. G. Pakes, “Asymptotic properties of the Markov branching process with immigration,” Journal of Theoretical Probability, vol. 25, no. 1, pp. 122–143, 2010. View at Publisher · View at Google Scholar
  11. A. A. Imomov, “A differential analog of the main lemma of the theory of Markov branching processes and its applications,” Ukrainian Mathematical Journal, vol. 57, no. 2, pp. 307–315, 2005. View at Google Scholar · View at MathSciNet
  12. K. B. Athreya and P. E. Ney, Branching Processes, Springer, New York, NY, USA, 1972. View at MathSciNet
  13. A. A. Imomov, “On Markov analogue of Q-processes with continuous time,” Theory of Probability and Mathematical Statistics, no. 84, pp. 57–64, 2012. View at Google Scholar · View at MathSciNet